Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Thick blood discharge, sharp stomach pain. Had taken postinor 2 on the last day of periods. Reason?

Please,  need help;  had unprotected sex lastweek saturday which was th day  finished my menstruation ,  took postenor2 †̥ prevent unwanted pregnancy. Something strange happened today  saw a thick blood discharge and  felt a sharp pain in my stomach . Pls, what could have happened †̥ me? Hope am alright
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you. 3 days after menstruation completed is safe period. during this period chance of conception is normally nil.
sometimes bleeding occurs within few days of use of emergency contraceptive pill & it will be OK within few days. emergency contraceptive should only be used as emergency basis not randomly.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor